Monday, June 19, 2006

Ode to prednisone

Y'know, prednisone is a great little drug. It gives me insomnia and TONS of energy. As a working college student, these two things come in quite handy.

Granted, the downside is that in another month or so, I'll be as swollen as a blow fish. Also, from having to take so many steroids over the years, I'll end up with glaucoma at 40 and a broken hip at 50. Fun times.

I guess I'll just have to enjoy the extra energy while it lasts, then hope that I can find a good orthopedic surgeon in 20 years.

Wish me luck. :)

xo,
Ms. V

3 comments:

Julie said...

Not to mention that you need to go off prednisone very slowly....if you don't want to end up like....euh....a LDA's worst nightmare....

Ms. V said...

Oh good lord, the tapering is the worst part. It's going to take me 8 weeks to get off this stuff. Bleh.

Perplexio said...

What a beautiful ode... I also look forward to reading your haiku on the artistic merits of the classic film, Napoleon Dynamite! ;-)